# SDR 2002FA0000729

- Difficulty date: May 9, 2002
- Submitted: June 21, 2002
- Operation: General aviation
- Aircraft: N910JM
- Make and model: Beech C24R
- Aircraft serial: MC683
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 16916000511
- Condition: Corroded
- Location: Te Flap
- Part time: 2,951 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FROM A BELLY LANDING, FOUND SEVERE CORROSION BETWEEN INBOARD FLAP HINGE (PN 169-160005-20).  PARTS WERE ON THE VERGE OF FAILURE.  THEIS AREA IS TOTALLY INACCESSABLE FOR INSPECTION WITHOUT DRILLING THE FLAP APART.
